New meds

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > New Member Introductions

New Member Introductions Please start by introducing yourself to the rest of our community. We would be grateful if you could tell us a little bit about yourself and your experiences with Diabetes. The main aim of our community is to share experiences, knowledge and help increase the understanding and awareness of Diabetes. The introductions forum is a great place to start with the community. ■ RulesGetting Started With DiabetesForum.com


Like Tree3Likes

New meds


Closed Thread
 
Shared Thread Thread Tools
Old 10-23-2011, 06:28   #1
Active Member
 
Join Date: Aug 2011
Location: Shepherdsville , kentucky
Posts: 17

Member Type
Type 2
Diagnosed in 2007

3 likes received
Default New meds

Went to the doctor Thursday got a 6.1 so it dropped again. She has decided to put me on lantus I think that is what it is called I am to inject in my belly she said I should drop more wait.ok so I am scarred of needles and I heard this medicine can make you sick.does anybody know about this

Sent from my iPod touch using Diabetes

rhondah is offline  
Old 10-23-2011, 07:10   #2
Senior Member
 
Join Date: Dec 2009
Posts: 24,394

Member Type
Type 2
Diagnosed in 2009

23930 likes received
32255 likes given
Default

Hmmm . . . lantus shouldn't make you sick, Rhonda, and it doesn't really help with weight loss either. Have you had trouble with high morning readings?

Good to see your A1c continues to drop!




Shanny is offline  
Old 10-23-2011, 13:08   #3
Senior Member
 
Carolina's Avatar
 
Join Date: Aug 2011
Location: Charleston SC USA
Posts: 916

Member Type
Type 2
Diagnosed in 2010

637 likes received
874 likes given
Default

you will gain & when you eat like a bird , your weight will stall. Or you can' t lose. thats me. I lost a few lbs. 20/25. and that goes up & down everyday by 3lbs. I am going to weigh in once a week from now on. If I wasn't on insulin I would have dropped a bunch of weight by now.

Lantus didn't make me sick, I started on 10 units at bedtime. In my outside to top of right leg (thigh) NOT my belly. then I do the left leg to just switch sites.

Btw I got sick as a dog with Victosa.

Carolina is offline  
 
Old 10-23-2011, 14:12   #4
Senior Member
 
Join Date: Jun 2009
Location: North East Ohio, USA
Posts: 4,368

Member Type
Type 2
Diagnosed in 2007

1790 likes received
1507 likes given
Default

If you HbA1c is dropping I would be surprised they would put you on Lantus. As said a lot of people have problems with gaining weight on Lantus unless you go on a super low carb diet. The best med for dropping weight is metformin .

__________________
diagnosed Feb 2007
metformin-2550
low carb organic diet
3 T of Coconut Oil daily
moderate exercise- mostly walking 3-5 miles, tennis - 4 hours per week, weight training, hiking on weekends and vacations 7-10 miles

HbA1c 5.3 3/11
HbA1c 6.1 5/12

Age 62
jwags is offline  
Old 10-23-2011, 14:31   #5
Senior Member
 
Join Date: Mar 2010
Location: MA, USA
Posts: 1,491

Member Type
Type 2
Diagnosed in 1986

908 likes received
948 likes given
Default

? with an A1C of 6.1 I dont think she would put you on insulin. Victosa can make you sick and will help you loose weight. check again the name of the new med

Shanny likes this.
__________________
I am not a doctor this is what works for me
You results may differ
diabetes86 is offline  
Old 10-24-2011, 02:12   #6
Active Member
 
Join Date: Aug 2011
Location: Shepherdsville , kentucky
Posts: 17

Member Type
Type 2
Diagnosed in 2007

3 likes received
Default

Sorry I was wrong it is victoza

Sent from my iPod touch using Diabetes

Shanny likes this.
rhondah is offline  
Old 10-24-2011, 02:13   #7
Active Member
 
Join Date: Aug 2011
Location: Shepherdsville , kentucky
Posts: 17

Member Type
Type 2
Diagnosed in 2007

3 likes received
Default

Do you know anything about this med just curious and my sugar at one time was 8.2 just dropped with a few lost pounds

Sent from my iPod touch using Diabetes

rhondah is offline  
Old 10-24-2011, 03:00   #8
Senior Member
 
Humhum's Avatar
 
Join Date: Sep 2011
Location: Alabama USA
Posts: 360

Member Type
Type 2
Diagnosed in 2010

151 likes received
73 likes given
Default

Quote:
Originally Posted by rhondah View Post
Went to the doctor Thursday got a 6.1 so it dropped again. She has decided to put me on lantus I think that is what it is called I am to inject in my belly she said I should drop more wait.ok so I am scarred of needles and I heard this medicine can make you sick.does anybody know about this

Sent from my iPod touch using Diabetes
I have been on Lantus for a year and 2 months. I haven't gained any weight. Metformin made me very sick (pancreatitis) so that is why I am on Lantus. I am not fond of needles either but it truly doesn't hurt.

Humhum is offline  
Old 10-24-2011, 03:45   #9
 
Join Date: Oct 2011
Posts: 61

Member Type
Type 2
Diagnosed in 2008

27 likes received
24 likes given
Default

What medicine did your doctor have you on before she put you on Victoza?

magicplinger is offline  
Old 10-24-2011, 04:13   #10
Active Member
 
Join Date: Aug 2011
Location: Shepherdsville , kentucky
Posts: 17

Member Type
Type 2
Diagnosed in 2007

3 likes received
Default

I was on junivamet for years. but this month she put me on metforman and glipizide I have no insurance and I was getting samples then I went Thursday and she put me on victor 1.8 mg in the morning and metforman at night

Sent from my iPod touch using Diabetes

rhondah is offline  
Closed Thread

« photo | Hey Ya'll »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Timing of meds Irene Diabetes News 15 10-21-2011 15:57
Meds Oneman2watch Diabetes Forum Lounge 13 04-07-2011 22:47
Meds For T1D With IR Richard157 Diabetes 10 04-02-2011 16:29
Off the meds Cheenchie Diabetes News 4 11-05-2010 05:47
Do I really need to be on meds Michele1974 New Member Introductions 2 04-28-2010 04:28

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 12:52.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.